# SDR 98ZZZX3004

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115Z
- Make and model: Doug DC3C
- Aircraft serial: 33567
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1118940
- Condition: Jammed
- Location: Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF CLIMB OF FIRST FLIGHT OF THE DAY, THE LANDING GEAR WOULD NOT RETRACT.  SEVERAL ATTEMPTS WERE MADE TO SELECT THE GEAR HANDLE UP, HOWEVER, THE GEAR HANDLE COULD NOT PHYSICALLY BE MOVED TO THE GEAR UP POSITION.  MAINTENANCE FOUND THE LANDING GEAR HANDLE STEEL CATCH HAD BECOME LOOSE AND WAS NO LONGER INDEXED CORRECTLY TO MATE WITH THE LANDING GEAR HANDLE SELECTOR VALVE QUADRANT.
